# SDR USAA20100524BA018

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - F/A CIDS PANEL INDICATES AMBER L2 CHECK DOOR PRESSURE ANNUNCIATOR.  SERVICED L2 DOOR ASSIST BOTTLE TO FULL.
